# SDR A6WA200540317

- Difficulty date: November 7, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,564 hours, 6,697 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 22, FS 621 TO FS 625 TOP LT INTERCOSTAL ANGLE CRACKED 1.5 INCH LONG IN AFT RADIUS.  C/A IN PROGRESS.  (K)
